67 Y.O male with H/O DM,HTN & DCM presented with sudden onset loss of consciousness, central cyanosis, irrigular breathing, frothy secretion from mouth.. Examination: BP 92/78 mmhg HR very rapid, irregular, weak. RR 8/mt spo2-80% . Chest: weak effort with crackles bilateral up to upper zone. ECG done .it is similar that in monitor.. What is the diagnosis ? What is the suspected cause ? What is the management of this complicated case ?

2 Likes

LikeAnswersShare
Ventricular tachycardia . Just follow acls algorithm
Sustained monomorphic Ventricular tachycardia. Patient in Acute pulmonary edema with cardiogenic shock. With ?Type 2 respiratory failure( ABG required) Acute event like ACS or Acc HTN( at present hypotension , may be due to VT) may be the cause .repeat ECG after rhythm normalises. CBC , RFT,LFT, Na,K,Cardiac enzymes . CXR (after stabilising) , portable echo. Management .As pulse is palpable but hypotension present Synchronised cardioversion. Dopamine & low dose dobutamine titrate to the effect. Immediate endotrachael intubation , connect to ventilator ( initially Volume control with PEEP) . change settings as per ABG. Diuretics if BP allows.
Start with amiodarone infusion . bolus can be given. Manage urine output.correct electrolytes if any abnormality.also check Mg
0
VT - cardioversion. ( sudden onset loss of consciousness) & pulmonary oedema( frothy secretion from mouth) Check C-A-B and secure and maintain. Maintain good Oxygenation and urine. Follow ventricular tachy-arrhythmia algorithm. May be CPR if need. Check ABG with Electrolyte, glucose, lactate and Correction. Cardiologist to do Cath angio.
VT with pulmonary edema...immediate nonsynchronized DC cardioversion ..check electrolytes .hypokalemia due to prolonged diuretic usage can cause VT .send cardiac markers ( most of d time will come out to be elevated)..2D ECHO...after stabilisation go for angiogram (if not previously done to R/o ischemic cardiomyopathy)
Sir we give synchronized dc for vt na sir
0

View 1 other reply

Monomorphic VT ( Regular wide complex tachycardia) UNSTABLE VT as u r saying pulse is present go for synchronised cardioversion and intubate the pt , check for the cause any electrolyte abnormality echo RWMA ..
VT.harmodinomically unstable DC.hypoxia electrolyte imbalance.intubate ventilation.ABG.
VT Dc cardioversion and then medications Correct k and magnesium.neefs icd
Mono morphing vt degenerates into v fib.acute mi pul oedema. defibrilate
Ventricular tachycardia with severe lv dysfunction in heart failure
Ventricular tachycardia, haemodynamically unstable Do cardioversion
Load more answers